# SDR CA951218004

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Leaking
- Location: Lt Side
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL CONTROL LEAKING FROM ALLEN KEY, L/H SIDE OF FCU BELOW 'FROM PTG FITTING' WITH BOOST PUMP ON.
